MAUDE Adverse Event Report: CERENOVUS, INC. 1 NBCA, TA, OIL, & ACCESSORIES; TISSUE ADHESIVE FOR USE IN EMBOLIZATION OF BRAIN ARTERIOVENOUS MALFORMATIONS

CERENOVUS, INC. 1 NBCA, TA, OIL, & ACCESSORIES; TISSUE ADHESIVE FOR USE IN EMBOLIZATION OF BRAIN ARTERIOVENOUS MALFORMATIONS
Catalog Number 632500NA
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by a healthcare professional, relating to 1 nbca, ta, oil, & accessories (632500na, unknown lot), the 1cc syringe in particular both for injection and mixing, "the plunger is weak and it's not a tight fit so the trufill case leak out the back of the syringe".No patient injury was reported.No additional information at this time.
 
Additional Manufacturer Narrative
Product complaint (b)(4) information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section b3 ¿ date of event: the date of the event was not reported.Section d4: the product lot number is not available / not reported.The expiration date of the device is not known.Section e1 ¿ initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.Section h4: the device manufacture date is not known as the device lot number is not available / not reported.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h6 and h10.Complaint conclusion: as reported by a healthcare professional, relating to 1 nbca, ta, oil, & accessories (632500na, unknown lot), the 1cc syringe in particular both for injection and mixing, the ¿plunger is weak and it's not a tight fit so the trufill case leak out the back of the syringe".No patient injury was reported.No additional information is available.The device was discarded; therefore, no further investigation can be performed.The lot number is not known; therefore, a device history record review cannot be completed.With the limited information available and without the product available for analysis, the reported customer complaint could not be confirmed.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint devices however, it is possible that clinical and procedural factors, including device manipulation/interaction and device selection, may have contributed to the reported issue.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
1 NBCA, TA, OIL, & ACCESSORIES
Common Device Name
TISSUE ADHESIVE FOR USE IN EMBOLIZATION OF BRAIN ARTERIOVENOUS MALFORMATIONS
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18977626
Report Number3007628272-2024-00020
Device Sequence Number20342322
Product Code KGG
UDI-Device Identifier10886704085317
UDI-Public10886704085317
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number632500NA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer04/18/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown